Vol. 44, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Some representations of the automorphism group of an infinite continuous homogeneous measure algebra

Arthur Larry Lieberman

Vol. 44 (1973), No. 2, 607–612
Abstract

Let (X,τ,m) be an infinite continuous homogeneous measure space. Let A be the measure algebra of (X,τ,m) and G be the automorphism group of A. The canonical representation of G on the subspace of all elements of nL2(X,τ,m) of some fixed maximal symmetry type is irreducible. Two such representations are equivalent iff they correspond to the same n N and to the same partition of n.

Mathematical Subject Classification 2000
Primary: 22D99
Milestones
Received: 19 April 1971
Published: 1 February 1973
Authors
Arthur Larry Lieberman